If you need an accessible version of this item please contact JSTOR User Support

Cayley's Version of the Resultant of Two Polynomials

H. B. Griffiths
The American Mathematical Monthly
Vol. 88, No. 5 (May, 1981), pp. 328-338
DOI: 10.2307/2320108
Stable URL: http://www.jstor.org/stable/2320108
Page Count: 11
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Cayley's Version of the Resultant of Two Polynomials
Preview not available

Page Thumbnails

  • Thumbnail: Page 
328
    328
  • Thumbnail: Page 
329
    329
  • Thumbnail: Page 
330
    330
  • Thumbnail: Page 
331
    331
  • Thumbnail: Page 
332
    332
  • Thumbnail: Page 
333
    333
  • Thumbnail: Page 
334
    334
  • Thumbnail: Page 
335
    335
  • Thumbnail: Page 
336
    336
  • Thumbnail: Page 
337
    337
  • Thumbnail: Page 
338
    338